Progress Derailed from Meds

4

Good morning FB family! Just wondering if anyone else out there has gone through the pitfalls of weight gain from autoimmune meds? I know that weight gain is pretty normal from long-term steroid use, but it is so frustrating when nothing has changed (diet/exercise levels) except the addition of meds and in the last 2 months I have gained 10 lbs all in my stomach area! I have even added an extra 30 min/day of cardio to my daily routine of strength and HIIT and the scale is not budging. I will continue to keep working out and try not to worry about the scale too much, but it is disheartening to watch all my hard work related to my fitness be undone by a tiny pill. I do appreciate what the meds have helped me overcome, but the trade-offs are quite frustrating at times! I hope no one else has to go through this, but if there is anyone who can relate, I'd love to hear from you!